Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Categories of motives for additive categories. I

Author: A. V. Yakovlev
Translated by: the author
Original publication: Algebra i Analiz, tom 19 (2007), nomer 6.
Journal: St. Petersburg Math. J. 19 (2008), 995-1002
MSC (2000): Primary 13C99, 18E05
Published electronically: August 22, 2008
MathSciNet review: 2411964
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In line with the development of a theme of a classical paper by D. K. Faddeev, motivic extensions of certain additive categories are studied.

References [Enhancements On Off] (What's this?)

  • 1. D. K. Faddeev, An introduction to the multiplicative theory of modules of integral representations, Trudy Mat. Inst. Steklov 80 (1965), 145–182 (Russian). MR 0206048
  • 2. A. V. Yakovlev, Torsion-free abelian groups of finite rank and their direct decompositions, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 175 (1989), no. Kol′tsa i Moduli. 3, 135–153, 165 (Russian); English transl., J. Soviet Math. 57 (1991), no. 6, 3524–3533. MR 1047246,
  • 3. A. V. Yakovlev and N’Famara Kamara, Mixed abelian groups of finite rank and their direct decompositions, Vestnik S.-Peterburg. Univ. Mat. Mekh. Astronom. vyp. 2 (1993), 57–61, 125 (Russian, with English and Russian summaries); English transl., Vestnik St. Petersburg Univ. Math. 26 (1993), no. 2, 50–53. MR 1370233

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 13C99, 18E05

Retrieve articles in all journals with MSC (2000): 13C99, 18E05

Additional Information

A. V. Yakovlev
Affiliation: Department of Mathematics and Mechanics, St. Petersburg State University, Universitetskiĭ Prospekt 28, Staryĭ Peterhof, St. Petersburg 198504, Russia

Keywords: Additive category, category of motives, genus, almost indecomposable object
Received by editor(s): October 10, 2007
Published electronically: August 22, 2008
Dedicated: Dedicated to the centenary of the birth of Dmitriĭ Konstantinovich Faddeev
Article copyright: © Copyright 2008 American Mathematical Society

American Mathematical Society